default-icon

Vitamin D side effects

Hello respected doctors I am 23 years old and I usually face a lot of body weakness and sometimes extreme and I am a smoker normally on an avg 3 cigarette a day and 8 months back i done my vit d and b12 test both were on deficient and doctor prescribed me tablets for it i.e for vit D cholecalciferol sixty thousand IU d3 once a week and calrex plus daily night I've followed instructions as how many days to be taken was back to normal..Again was feeling similar symptoms since five days so taken cholecalcifirol sixty thousand(on my own without knowledge of doctor) and i am feeling energetic but very much happy I am not getting feelings of love and emotions what shall i need to do I love someone but due to extreme happiness due to that medicine am not getting love feeling with emotions I regret takinh that medicine on my own though feeling health just help me what to do how to get back love feelings?
views-icons 68 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Vitamin D side effects

doctor profile image
Dr. Phanindra V V Bangalore | General Physician
Answered
Consult nearby Ayurveda doctor. Your overall routine has to be evaluated first.
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
YES NO